Alert archive / Pennsylvania / River Flood Warnings in 2010
River Flood Warning 2, NWS State College, PA
NWS State College, PA issued this river flood warning at Jan 25, 2010, 6:54 AM EST for Blair County, Huntingdon County, Pennsylvania. It took effect at Jan 25, 2010, 9:24 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2010, 6:54 AM EST (11:54 UTC)
- In effect from
- Jan 25, 2010, 9:24 AM EST
- Expired
- Jan 25, 2010, 9:52 PM EST
- In force
- 12 hr
- Issued by
- NWS State College, PA
- Flood severity
- Minor
Counties Blair County, PA, Huntingdon County, PA
The radar
The State College radar (KCCX), 54 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Juniata River at Spruce Creek (SPKP1).
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01558000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
880 WGUS41 KCTP 251154 FLWCTP BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE, PA 654 AM EST MON JAN 25 2010 ...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... LITTLE JUNIATA RIVER AT SPRUCE CREEK PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED BEFORE NOON. && PAC013-061-252230- /O.NEW.KCTP.FL.W.0002.100125T1424Z-100125T2230Z/ /SPKP1.1.ER.100125T1424Z.100125T1500Z.100125T1630Z.NO/ 654 AM EST MON JAN 25 2010 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A * FLOOD WARNING FOR THE LITTLE JUNIATA RIVER AT SPRUCE CREEK * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 6 AM MONDAY THE STAGE WAS...6.1 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE RISING TO BETWEEN 8 AND 9 FEET LATE THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON. * AT 8.0 FEET...THE LEFT...OR NORTH BANK OVERFLOWS...AFFECTING SEVERAL HOMES. $$
3 follow-up statements
112 WGUS81 KCTP 251627 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 1127 AM EST MON JAN 25 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... LITTLE JUNIATA RIVER AT SPRUCE CREEK SHERMAN CREEK AT SHERMANS DALE CLARION RIVER AT JOHNSONBURG CLARION RIVER AT RIDGWAY YOUGHIOGHENY RIVER NEAR CONFLUENCE AUGHWICK CREEK AT SHIRLEYSBURG SUSQUEHANNA RIVER AT BLOOMSBURG PENNS CREEK NEAR PENNS CREEK CONODOGUINET CREEK NEAR HOGESTOWN PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATE THIS AFTERNOON. && PAC013-061-260427- /O.EXT.KCTP.FL.W.0002.000000T0000Z-100126T0830Z/ /SPKP1.1.ER.100125T1300Z.100125T1800Z.100126T0230Z.NO/ 1127 AM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE LITTLE JUNIATA RIVER AT SPRUCE CREEK. * AT 10 AM MONDAY THE STAGE WAS 9.3 FEET AND FALLING. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * THE CREEK WILL CREST NEAR 9.5 FEET EARLY THIS AFTERNOON...THEN FALL BACK BELOW FLOOD STAGE TONIGHT. * AT 10.0 FEET...HOMES ARE AFFECTED ON BOTH BANKS. SEVERAL ROADS ARE ALSO AFFECTED INCLUDING ROUTE 45. $$ PAC061-260427- /O.CON.KCTP.FL.W.0005.100125T2046Z-100126T2048Z/ /SLYP1.1.ER.100125T2046Z.100126T0600Z.100126T1448Z.NO/ 1127 AM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE AUGHWICK CREEK AT SHIRLEYSBURG. * FROM THIS AFTERNOON TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 11 AM MONDAY THE STAGE WAS 9.2 FEET AND RISING. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * THE CREEK WILL REACH FLOOD STAGE THIS AFTERNOON...THEN CREST NEAR 11 FEET OVERNIGHT. * AT 10.0 FEET...THE AUGHWICK CREEK AT SHIRLEYSBURG EXCEEDS ITS BANKS. SEVERAL HOMES ARE AFFECTED. $$ PAC037-260427- /O.CON.KCTP.FL.W.0006.100127T0309Z-100128T0224Z/ /BMBP1.1.ER.100127T0309Z.100127T0600Z.100127T2024Z.NO/ 1127 AM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE SUSQUEHANNA RIVER AT BLOOMSBURG. * FROM TUESDAY EVENING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 11 AM MONDAY THE STAGE WAS 3.8 FEET AND RISING. * FLOOD STAGE IS 19.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO REACH FLOOD STAGE OVERNIGHT TUESDAY NIGHT THEN CREST NEAR 20 FEET EARLY WEDNESDAY MORNING. * AT 20.0 FEET...HIGH WATER AFFECTS THE FAIRGROUNDS AND THE SURROUNDING AREA. $$ PAC027-109-119-260427- /O.CON.KCTP.FL.W.0007.100125T2136Z-100126T0800Z/ /PNCP1.1.ER.100125T2136Z.100126T0000Z.100126T0200Z.NO/ 1127 AM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE PENNS CREEK NEAR PENNS CREEK. * FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 11 AM MONDAY THE STAGE WAS 7.6 FEET AND RISING. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * THE CREEK IS FORECAST TO REACH FLOOD STAGE AROUND NOON...THEN CREST NEAR 8.5 FEET THIS EVENING. * AT 8.0 FEET...THE LEFT...OR NORTH BANK OVERFLOWS DOWNSTREAM OF THE ROUTE 104 BRIDGE. A CAMPGROUND IS AFFECTED. A NUMBER OF SECONDARY ROADS IN THE PENNS CREEK DRAINAGE ARE AFFECTED BY HIGH WATER. $$ PAC099-260325- /O.EXT.KCTP.FL.W.0008.100125T1633Z-100126T0325Z/ /SMDP1.1.ER.100125T1633Z.100125T1800Z.100125T2125Z.NO/ 1127 AM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE SHERMAN CREEK AT SHERMANS DALE. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM MONDAY THE STAGE WAS 8.6 FEET AND RISING. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * THE CREEK IS FORECAST TO REACH FLOOD STAGE AROUND NOON...THEN CREST AROUND 9.5 FEET EARLY THIS AFTERNOON. * AT 9.0 FEET...SEVERAL HOMES ALONG RIVER ROAD ARE AFFECTED BY HIGH WATER. $$ PAC041-260427- /O.CON.KCTP.FL.W.0009.100126T0440Z-100127T1330Z/ /HGSP1.1.ER.100126T0440Z.100126T1800Z.100127T0730Z.NO/ 1127 AM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE CONODOGUINET CREEK NEAR HOGESTOWN. * FROM THIS EVENING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 11 AM MONDAY THE STAGE WAS 6.1 FEET AND RISING. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * THE CREEK WILL REACH FLOOD STAGE AROUND MIDNIGHT...THEN CREST AROUND 8.5 FEET TUESDAY AFTERNOON. * AT 8.0 FEET...LOW LYING AREAS IN THE VICINITY OF ERB'S BRIDGE ROAD...PROWELL ROAD...STONE SPRING LANE...AND OYSTER MILL ROAD ARE FLOODED. $$ PAC047-260427- /O.EXT.KCTP.FL.W.0001.000000T0000Z-100126T0900Z/ /JHNP1.1.ER.100125T1203Z.100125T1800Z.100126T0300Z.NO/ 1127 AM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE CLARION RIVER AT JOHNSONBURG. * AT 10 AM MONDAY THE STAGE WAS 7.6 FEET AND RISING. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS NEAR CREST NOW...AND WILL FALL BELOW FLOOD STAGE TONIGHT. * AT 7.0 FEET...HIGH WATER RESULTS IN OVERFLOW OF BOTH BANKS. $$ PAC047-260255- /O.EXT.KCTP.FL.W.0003.000000T0000Z-100126T0255Z/ /RDYP1.1.ER.100125T1523Z.100125T1800Z.100125T2055Z.NO/ 1127 AM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE CLARION RIVER AT RIDGWAY. * AT 11 AM MONDAY THE STAGE WAS 16.4 FEET AND RISING. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY THIS AFTERNOON... THEN FALL BELOW FLOOD STAGE LATE TODAY. * AT 18.0 FEET...HOMES ON THE RIGHT, OR WEST BANK ABOVE THE HIGHWAY BRIDGE ARE AFFECTED BY HIGH WATER LEVELS. $$ PAC111-260427- /O.EXT.KCTP.FL.W.0004.100125T1800Z-100126T0700Z/ /CNFP1.1.ER.100125T1800Z.100126T0000Z.100126T0100Z.NO/ 1127 AM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE YOUGHIOGHENY RIVER NEAR CONFLUENCE. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7 AM MONDAY THE STAGE WAS 9.1 FEET AND RISING. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE RISING TO NEAR 12.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * AT 12.0 FEET...THE RIGHT BANK OF THE RIVER OVERFLOWS DOWNSTREAM OF CONFLUENCE AND ABOUT 1/4 MILE UPSTREAM FROM THE GAGING STATION. $$
842 WGUS81 KCTP 252140 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 440 PM EST MON JAN 25 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... BALD EAGLE CREEK NEAR BEECH CREEK STATION LITTLE JUNIATA RIVER AT SPRUCE CREEK AUGHWICK CREEK AT SHIRLEYSBURG SUSQUEHANNA RIVER AT BLOOMSBURG PENNS CREEK NEAR PENNS CREEK SHERMAN CREEK AT SHERMANS DALE CONODOGUINET CREEK NEAR HOGESTOWN YELLOW BREECHES CREEK NEAR CAMP HILL YOUGHIOGHENY RIVER NEAR CONFLUENCE WEST BRANCH SUSQUEHANNA AT MUNCY WEST BRANCH SUSQUEHANNA AT MONTGOMERY WEST BRANCH SUSQUEHANNA AT MILTON WEST BRANCH SUSQUEHANNA AT LEWISBURG LOYALSOCK CREEK AT LOYALSOCKVILLE CLARION RIVER AT JOHNSONBURG PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER TONIGHT. && PAC081-260940- /O.CON.KCTP.FL.W.0013.000000T0000Z-000000T0000Z/ /MCYP1.2.ER.000000T0000Z.100126T2000Z.000000T0000Z.NO/ 440 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE WEST BRANCH SUSQUEHANNA AT MUNCY. * FLOOD STAGE IS 20.0 FEET. * MODERATE FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE MORNING TUESDAY AND CREST AROUND 22 FEET TUESDAY AFTERNOON. * AT 22.0 FEET...A NUMBER OF HOMES ARE FLOODED. ROUTE 405 IS AFFECTED BETWEEN MUNCY AND MONTGOMERY. $$ PAC081-097-119-260940- /O.CON.KCTP.FL.W.0014.100126T1445Z-000000T0000Z/ /MTGP1.1.ER.100126T1445Z.100126T2100Z.000000T0000Z.UU/ 440 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE WEST BRANCH SUSQUEHANNA AT MONTGOMERY. * FROM TUESDAY MORNING UNTIL FURTHER NOTICE. * AT 3 PM MONDAY THE STAGE WAS 12.8 FEET AND RISING. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE MORNING TUESDAY AND CREST AROUND 22 FEET TUESDAY AFTERNOON. * AT 22.0 FEET...SOUTH MAIN STREET AND ELLIS PARKWAY ARE FLOODED. $$ PAC097-119-260939- /O.CON.KCTP.FL.W.0015.100126T1508Z-100127T1500Z/ /ILTP1.1.ER.100126T1508Z.100127T0000Z.100127T0900Z.NO/ 440 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE WEST BRANCH SUSQUEHANNA AT MILTON. * FROM TUESDAY MORNING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 4 PM MONDAY THE STAGE WAS 9.7 FEET AND RISING. * FLOOD STAGE IS 19.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE MORNING TUESDAY AND CREST AROUND 21 FEET TUESDAY EVENING. * AT 21.0 FEET...RIVER ROAD IN WEST MILTON FLOODS. LOW LYING AREAS IN MILTON ARE INUNDATED. $$ PAC097-119-260939- /O.CON.KCTP.FL.W.0016.100126T1912Z-100127T1200Z/ /LWBP1.1.ER.100126T1912Z.100127T0000Z.100127T0600Z.NO/ 440 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE WEST BRANCH SUSQUEHANNA AT LEWISBURG. * FROM TUESDAY AFTERNOON TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 3 PM MONDAY THE STAGE WAS 10.0 FEET AND RISING. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE TO FLOOD STAGE TUESDAY AFTERNOON...AND CREST NEAR 18.5 FEET TUESDAY EVENING. * AT 18.0 FEET...THE LEFT...OR EAST BANK OVERFLOWS. LOW LYING AREAS WILL FLOOD. $$ PAC081-113-260939- /O.CON.KCTP.FL.W.0010.000000T0000Z-100126T1133Z/ /LOYP1.2.ER.100125T1901Z.100126T0000Z.100126T0533Z.NO/ 440 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE LOYALSOCK CREEK AT LOYALSOCKVILLE. * AT 4 PM MONDAY THE STAGE WAS 12.9 FEET AND FALLING. * FLOOD STAGE IS 12.0 FEET. * MODERATE FLOODING IS FORECAST. * THE CREEK WILL CREST AROUND 13.5 FEET TONIGHT...THEN FALL TO BELOW FLOOD STAGE BY TUESDAY MORNING. * AT 13.0 FEET...SEVERAL HOMES AND THE LOYALSOCK GAME FARM ARE AFFECTED BY HIGH WATER LEVELS. $$ PAC035-260939- /O.EXT.KCTP.FL.W.0011.000000T0000Z-100126T1600Z/ /BECP1.1.ER.100125T1827Z.100126T0000Z.100126T1000Z.NO/ 440 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE BALD EAGLE CREEK NEAR BEECH CREEK STATION. * AT 4 PM MONDAY THE STAGE WAS 11.3 FEET AND FALLING. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * THE CREEK WILL REMAIN BETWEEN 11 AND 12 FEET THROUGH TONIGHT...THEN FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * AT 11.0 FEET...HIGH WATER LEVELS THREATEN THE COTTAGE AREA OF MILL HALL DOWNSTREAM OF BEECH CREEK STATION. $$ PAC013-061-260939- /O.EXT.KCTP.FL.W.0002.000000T0000Z-100126T1800Z/ /SPKP1.1.ER.100125T1300Z.100125T1845Z.100126T1200Z.NO/ 440 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE LITTLE JUNIATA RIVER AT SPRUCE CREEK. * AT 3 PM MONDAY THE STAGE WAS 9.5 FEET AND FALLING. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS NEAR CREST NOW...AND WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * AT 10.0 FEET...HOMES ARE AFFECTED ON BOTH BANKS. SEVERAL ROADS ARE ALSO AFFECTED INCLUDING ROUTE 45. $$ PAC061-260939- /O.EXT.KCTP.FL.W.0005.000000T0000Z-100126T2108Z/ /SLYP1.1.ER.100125T1710Z.100126T0000Z.100126T1508Z.NO/ 440 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE AUGHWICK CREEK AT SHIRLEYSBURG. * AT 3 PM MONDAY THE STAGE WAS 11.2 FEET AND RISING. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * THE CREEK WILL CONTINUE TO RISE TO NEAR 11.5 AND 12 FEET THIS EVENING...THEN FALL BACK BELOW FLOOD STAGE TUESDAY AFTERNOON. * AT 10.0 FEET...THE AUGHWICK CREEK AT SHIRLEYSBURG EXCEEDS ITS BANKS. SEVERAL HOMES ARE AFFECTED. $$ PAC037-260939- /O.EXT.KCTP.FL.W.0006.100126T2316Z-100128T0308Z/ /BMBP1.1.ER.100126T2316Z.100127T0600Z.100127T2108Z.NO/ 440 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE SUSQUEHANNA RIVER AT BLOOMSBURG. * FROM TUESDAY EVENING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 3 PM MONDAY THE STAGE WAS 5.0 FEET AND RISING. * FLOOD STAGE IS 19.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE TO FLOOD STAGE TUESDAY EVENING...THEN CREST NEAR 20.5 FEET OVERNIGHT TUESDAY. * AT 20.0 FEET...HIGH WATER AFFECTS THE FAIRGROUNDS AND THE SURROUNDING AREA. $$ PAC027-109-119-260900- /O.EXT.KCTP.FL.W.0007.100125T2113Z-100126T0900Z/ /PNCP1.1.ER.100125T1721Z.100125T2100Z.100126T0300Z.NO/ 440 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE PENNS CREEK NEAR PENNS CREEK. * FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 4 PM MONDAY THE STAGE WAS 8.4 FEET AND FALLING. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * THE CREEK IS NEAR CREST NOW...AND WILL FALL BELOW FLOOD STAGE OVERNIGHT. * AT 8.0 FEET...THE LEFT...OR NORTH BANK OVERFLOWS DOWNSTREAM OF THE ROUTE 104 BRIDGE. A CAMPGROUND IS AFFECTED. A NUMBER OF SECONDARY ROADS IN THE PENNS CREEK DRAINAGE ARE AFFECTED BY HIGH WATER. $$ PAC099-260939- /O.EXT.KCTP.FL.W.0008.000000T0000Z-100126T1536Z/ /SMDP1.1.ER.100125T1550Z.100126T0000Z.100126T0936Z.NO/ 440 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE SHERMAN CREEK AT SHERMANS DALE. * AT 3 PM MONDAY THE STAGE WAS 10.5 FEET AND FALLING. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * THE CREEK WILL RISE TO NEAR 11 FEET TONIGHT...THEN BACK BELOW FLOOD STAGE TUESDAY MORNING. * AT 11.0 FEET...A NUMBER OF HOMES ALONG RIVER ROAD AND OTHER LOW LYING AREAS ADJACENT TO SHERMAN CREEK ARE AFFECTED BY HIGH WATER. $$ PAC041-260939- /O.EXT.KCTP.FL.W.0009.100126T0600Z-100127T1912Z/ /HGSP1.1.ER.100126T0600Z.100126T1800Z.100127T1312Z.NO/ 440 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE CONODOGUINET CREEK NEAR HOGESTOWN. * FROM LATE TONIGHT TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 4 PM MONDAY THE STAGE WAS 7.1 FEET AND RISING. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * THE CREEK IS FORECAST TO RISE ABOVE FLOOD STAGE OVERNIGHT...THEN CREST NEAR 9 FEET TUESDAY AFTERNOON. * AT 8.0 FEET...LOW LYING AREAS IN THE VICINITY OF ERB'S BRIDGE ROAD...PROWELL ROAD...STONE SPRING LANE...AND OYSTER MILL ROAD ARE FLOODED. $$ PAC041-133-260939- /O.EXT.KCTP.FL.W.0012.100125T2141Z-100126T1654Z/ /CPHP1.1.ER.100125T2141Z.100126T0600Z.100126T1054Z.NO/ 440 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE YELLOW BREECHES CREEK NEAR CAMP HILL. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 4 PM MONDAY THE STAGE WAS 6.9 FEET AND RISING. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS FORECAST. * THE CREEK WILL RISE TO NEAR 8 FEET OVERNIGHT...THEN FALL BELOW FLOOD STAGE TUESDAY MORNING. * AT 7.0 FEET...LOW LYING AREAS IN THE GREEN LANE FARMS DEVELOPMENT ON THE RIGHT BANK OF YELLOW BREECHES CREEK BEGIN TO FLOOD. A MOBILE HOME PARK NEAR WILLIAMS GROVE IS ALSO AFFECTED BY HIGH WATER. $$ PAC047-260900- /O.CON.KCTP.FL.W.0001.000000T0000Z-100126T0900Z/ /JHNP1.1.ER.100125T1203Z.100125T1830Z.100126T0300Z.NO/ 440 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE CLARION RIVER AT JOHNSONBURG. * AT 3 PM MONDAY THE STAGE WAS 7.5 FEET AND FALLING. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER WILL CONTINUE FALLING BELOW FLOOD STAGE TONIGHT. * AT 7.0 FEET...HIGH WATER RESULTS IN OVERFLOW OF BOTH BANKS. $$ PAC111-260755- /O.EXT.KCTP.FL.W.0004.000000T0000Z-100126T0755Z/ /CNFP1.1.ER.100125T2226Z.100126T0000Z.100126T0155Z.NO/ 440 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE YOUGHIOGHENY RIVER NEAR CONFLUENCE. * AT 3 PM MONDAY THE STAGE WAS 11.3 FEET AND RISING. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER WILL CREST NEAR FLOOD STAGE THIS EVENING. * AT 12.0 FEET...THE RIGHT BANK OF THE RIVER OVERFLOWS DOWNSTREAM OF CONFLUENCE AND ABOUT 1/4 MILE UPSTREAM FROM THE GAGING STATION. $$ JUNG
038 WGUS81 KCTP 260252 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 952 PM EST MON JAN 25 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... LITTLE JUNIATA RIVER AT SPRUCE CREEK CLARION RIVER AT JOHNSONBURG YOUGHIOGHENY RIVER NEAR CONFLUENCE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. && PAC013-061-260322- /O.CAN.KCTP.FL.W.0002.000000T0000Z-100126T1800Z/ /SPKP1.1.ER.100125T1300Z.100125T1845Z.100126T0018Z.NO/ 952 PM EST MON JAN 25 2010 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE JUNIATA RIVER AT SPRUCE CREEK. * AT 9 PM MONDAY THE STAGE WAS 7.4 FEET AND FALLING. * THE RIVER FELL BELOW FLOOD STAGE AT 7 PM MONDAY. * FLOOD STAGE IS 8.0 FEET. * THE RIVER WILL CONTINUE FALLING TO 3.5 FEET BY WEDNESDAY EVENING. * AT 8.0 FEET...THE LEFT...OR NORTH BANK OVERFLOWS...AFFECTING SEVERAL HOMES. $$ PAC047-260322- /O.CAN.KCTP.FL.W.0001.000000T0000Z-100126T0900Z/ /JHNP1.1.ER.100125T1203Z.100125T1830Z.100125T2251Z.NO/ 952 PM EST MON JAN 25 2010 THE FLOOD WARNING IS CANCELLED FOR THE CLARION RIVER AT JOHNSONBURG. * AT 8 PM MONDAY THE STAGE WAS 6.5 FEET AND FALLING. * THE RIVER FELL BELOW FLOOD STAGE AT 6 PM MONDAY. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL CONTINUE FALLING TO 3.0 FEET BY THURSDAY MORNING. * AT 7.0 FEET...HIGH WATER RESULTS IN OVERFLOW OF BOTH BANKS. $$ PAC111-260322- /O.CAN.KCTP.FL.W.0004.000000T0000Z-100126T0755Z/ /CNFP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 952 PM EST MON JAN 25 2010 THE FLOOD WARNING IS CANCELLED FOR THE YOUGHIOGHENY RIVER NEAR CONFLUENCE. * AT 7 PM MONDAY THE STAGE WAS 11.5 FEET AND FALLING. * FLOOD STAGE IS 12.0 FEET. * THE RIVER CRESTED BELOW FLOOD STAGE AT 11.5 FEET...AND WILL CONTINUE FALLING TO 5.7 FEET BY THURSDAY MORNING. * AT 12.0 FEET...THE RIGHT BANK OF THE RIVER OVERFLOWS DOWNSTREAM OF CONFLUENCE AND ABOUT 1/4 MILE UPSTREAM FROM THE GAGING STATION. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Jan 25, 6:44 AM EST, 10 minutes earlier.
Area forecast discussion, Jan 25, 6:44 AM EST, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 644 AM EST MON JAN 25 2010 .SYNOPSIS... A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TODAY ACCOMPANIED BY RAIN...WHICH MAY BE HEAVY AT TIMES INTO THE MORNING HOURS. THE FRONT WILL CLEAR THE AREA BY MONDAY AFTERNOON...USHERING IN COLDER AIR WHICH WILL PERSIST THROUGH THE UPCOMING WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A GUSTY WARM AND RAINY NIGHT IS IN PROGRESS ACROSS THE AREA. ANOMALOUSLY HIGH DEWPOINTS PUSHING INTO THE AREA ARE A TESTAMENT TO THE STRENGTH OF THE SURGE OF TROPICAL MOISTURE TAKING PLACE ON THE NOSE OF A 50-75 KT SSE LOW LEVEL JET. WE ARE PRETTY MUCH BURIED IN THE HEIGHT OF THE STORM RIGHT NOW WITH HEAVY RAIN EXPECTED THROUGH ABOUT DAY BREAK. MODELS ARE IN DECENT AGREEMENT ON THE TIMING OF THE STRONG WAVY FRONT...BEING IN CENTRAL PA AROUND 12Z AND EAST OF THE FCST AREA BY MID AFTERNOON. IN THE MEANTIME...HUMIDITY OUTSIDE IS SOMETHING MORE REPRESENTATIVE OF LATE SPRING OR EARLY FALL WITH DEWPOINTS WELL UP INTO THE 40S TO MID 50S OVER MOST OF THE AREA. PWATS ARE RUNNING BETWEEN 1" AND 1.5"...SOME 200+% ABOVE NORMAL. STRONG LOW LEVEL JET ON THE ORDER OF +4 STD DEV OR HIGHER IS CAUSING GUSTS IN THE 25-35 KT RANGE SO FAR. CONVECTIVE INSTABILITY IS STILL RATHER LIMITED SO THE STRONGEST WINDS ARE NOT MANAGING TO MIX DOWN TO THE SURFACE...AS YET. THE ATMOSPHERE HOWEVER IS EXHIBITING SIGNS OF BEING INERTIALLY UNSTABLE GIVEN MODEL ANALYSIS AND PROGGED VALUES OF ABS VORTICITY WHICH ARE STRONGLY NEGATIVE OVER MUCH OF THE AREA DOMINATED BY THE FRONTAL ZONE. LOCALLY RUN 12KM WRF WANTS TO EVENTUALLY DEVELOP WHAT LOOKS LIKE A NARROW COLD FRONTAL RAIN BAND FEATURE...STARTING IN THE NEXT 1-2 HOURS OVER THE LAURELS AND INTENSIFYING THRU 12Z AS IT MOVES ACROSS THE FCST AREA. IF THIS SQUALL LINE TYPE FEATURE MANAGES TO FORM...STRONG DAMAGING WIND GUSTS WILL BECOME LIKELY...ASSOCIATED WITH THE TRANSFER OF STRONG WINDS DOWN TO THE SURFACE WITH THE SHOWERS. HAVE INCLUDED THE MENTION OF THUNDER THE FORECAST...HOWEVER WE HAVE SEEN SEVERAL TIMES IN THE PAST WHERE THESE FEATURES FORM...AND CAUSE DAMAGE WITH LITTLE OR NO OBSERVED THUNDER AND LIGHTNING. HIGH TEMPS WILL OCCUR EARLY IN THE DAY BEFORE STEADY LLVL CAA RESULTS IN FALLING TEMPS FROM WEST TO EAST THROUGH THE AFTN. WOULD NOT BE SURPRISED TO SEE SOME LOCATIONS OVR FAR SERN PENN TOUCH 60F IMMEDIATELY AHEAD OF THE TRIPLE POINT LOW/FNTL WAVE IN THE WARM SECTOR. FLOOD WATCH AND WIND ADVISORY CONTINUES...WITH ACTIVITY EXPECTED TO WIND DOWN LATER THIS MORNING AND AFTERNOON AS THE FRONT FINALLY CLEARS THE REGION. QPF ON THE ORDER OF 1.5 TO 2.5 INCHES SEEMS LIKELY BEFORE ALL IS SAID AND DONE. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/... THE FRONT WILL BE EAST OF THE AREA BY EVENING...WITH COLDER AIR SWEEPING IN ON A GUSTY WEST WIND. THE COLDER AIR ASCENDING THE ALLEGHENY FRONT SHOULD MAKE FOR SOME RAIN TO SNOW SHOWERS INTO MONDAY NIGHT WITH A LIGHT ACCUMS PSBL ESP OVR THE LAUREL HIGHLANDS AND NW SNOWBELT. && .LONG TERM /TUESDAY THROUGH SUNDAY/... PATTERN FOR THE REMAINDER OF THE WEEK TURNS DECIDEDLY COOLER WITH THE USUAL WESTERN HIGH TERRAIN AND LAKE ENHANCED SNOW SHOWERS STAYING AN ISSUE THROUGH MID-WEEK. NEXT FROPA STILL SLATED FOR THURS WITH PERHAPS A BURST OF WAA SNOW...FOLLOWED BY MORE OROGRAPHICALLY/LAKE ENHANCED SNOW SHOWERS TO ROUND OUT THE WEEK. MAIN UNCERTAINTY IN THE LONG RANGE INVOLVES POTNL PHASING OF THE LARGE SCALE SPLIT FLOW REGIME BY NEXT WEEKEND. OPERATIONAL MDLS AND ENSEMBLES SHOW SFC LOW DEVELOPMENT INVOF THE GULF STREAM...BUT TOO EARLY TO SPECULATE ON ANY DETAILS ATTM. WILL CONT TO MENTION REDUNDANT CHC OF SNOW IN THE LATER PDS OF THE FCST. && .AVIATION /12Z MONDAY THROUGH FRIDAY/... HVY RAIN AND STRONG WIND GUSTS WILL OCCUR THRU ARND 15Z OVR EASTERN PA IN ASSOCIATION WITH A COLD FRONT. CURRENT OBS AND BUFKIT DATA SUGGEST GUSTS OVR 40KTS POSS ARND KMDT THRU ARND 15Z. LLWS WILL ALSO BE AN ISSUE EARLY THIS MORNING ACROSS EASTERN PA /KIPT AND KMDT/...AS A POWERFUL SOUTHERLY LOW LVL JET MOVES OVR THE AREA...WHILE RELATIVELY LIGHTER SE WINDS PERSIST AT THE SFC. WORST CIGS/VSBYS TODAY WILL BE AT KBFD AND KJST...WHERE RESIDUAL LOW LVL MOISTURE ASCENDING THE APPALACHIANS WILL LIKELY RESULT IN IFR CONDS THRU ARND 18Z. ELSEWHERE...GENERALLY MVFR CONDS EXPECTED THIS MORNING EAST OF THE MTNS. SCT -SHSN AND MVFR CIGS ARE LIKELY TO PERSIST LATE TDY AND TONIGHT AT KBFD AND KJST. ELSEWHERE...A RETURN TO VFR CONDS IS EXPECTED BY THIS AFTN AND TONIGHT...AS RIDGE OF HI PRES BUILDS IN. OUTLOOK... TUE...SHSN NW MTNS. WED...NO SIG WX EXPECTED. THUR...SHSN N AND W MTNS. FRI...LGT SNOW POSS SOUTH. && .HYDROLOGY... WIDESPREAD HEAVY RAINS OF 1.5"-2.5" ARE EXPECTED FOR STORM TOTALS. COLD-SEASON HYDROLOGIC IMPACTS COMBINED WITH THE FCSTD RNFL WILL BRING SIGNIFICANT RISES OF AROUND 3/4 BANKFULL ALONG THE LWR WEST BRANCH AND MAIN STEM SUSQ. RISES ALONG THE JUNIATA ARE FCST TO BE AROUND 1/2 BANKFULL. AREAS MOST SUSCEPTIBLE TO MINOR FLOODING WILL BE THE SMALLER STREAMS/CREEKS/TRIBS FROM THE JUNIATA TO THE LWR MAIN STEM. CRESTS ARE GENERALLY MON-TUE WITH SEVERAL POINTS GOING ABOVE CAUTION AND SOME NEAR FLOOD STAGE. RESIDUAL/MELTING ICE MAY ALSO LEAD TO JAMMING AS THE ICE BECOMES DISLODGED WITHIN SMALLER STREAM CHANNELS. && .CTP WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THIS EVENING FOR PAZ004>006-010>012- 017>019-024>028-033>037-041-042-045-046-049>053-056>059- 063>066. WIND ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR PAZ019-024>028- 033>036-049>053-056>059-063>066. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE SHORT TERM...LA CORTE LONG TERM...LA CORTE/STEINBUGL AVIATION...FITZGERALD HYDROLOGY...
Hazardous weather outlook, Jan 25, 4:25 AM EST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 425 AM EST MON JAN 25 2010 PAZ004>006-010>012-017-018-037-041-042-045-046-260930- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING- 425 AM EST MON JAN 25 2010 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PAZ019-024>028-033>036-049>053-056>059-063>066-260930- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 425 AM EST MON JAN 25 2010 ...WIND ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 9:23 PM EST | Wind Advisory | CTP | Adams, Bedford, Blair, Cambria, Centre, Columbia and 17 more | 15 hr |
| Jan 25, 2:24 AM EST | Areal Flood Warning | CTP | Bedford, Blair, Cambria, Cameron, Clearfield, Elk and 3 more | 10 hr |
| Jan 25, 4:10 AM EST | River Flood Warning | CTP | Elk | 18 hr |
| Jan 25, 5:38 AM EST | Areal Flood Warning | CTP | Centre, Clearfield, Clinton, Columbia, Lycoming, Montour and 5 more | 24 hr |
| Jan 25, 6:20 AM EST | Areal Flood Warning | CTP | Adams, Centre, Cumberland, Dauphin, Franklin, Fulton and 9 more | 6 hr |
| Jan 25, 8:48 AM EST | Special Weather Statement | CTP | Dauphin, Lancaster, Lebanon, Schuylkill, York | 87 min |
| Jan 25, 8:50 AM EST | River Flood Warning | CTP | Elk | 8 hr |
| Jan 25, 9:00 AM EST | River Flood Warning | CTP | Somerset | 13 hr |
| Jan 25, 9:27 AM EST | Flash Flood Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 2 more | 3 hr |
| Jan 25, 10:19 AM EST | River Flood Warning | CTP | Huntingdon | 23 hr |
| Jan 25, 10:19 AM EST | River Flood Warning | CTP | Columbia | 42 hr |
| Jan 25, 10:19 AM EST | River Flood Warning | CTP | Centre, Snyder, Union | 17 hr |
| Jan 25, 10:19 AM EST | River Flood Warning | CTP | Perry | 14 hr |
| Jan 25, 10:19 AM EST | River Flood Warning | CTP | Cumberland | 47 hr |
| Jan 25, 12:13 PM EST | Areal Flood Warning | CTP | Cameron, Elk, McKean, Potter, Warren | 14 hr |
| Jan 25, 12:17 PM EST | Areal Flood Warning | CTP | Adams, Bedford, Blair, Cambria, Clearfield, Cumberland and 12 more | 14 hr |
| Jan 25, 1:08 PM EST | River Flood Warning | CTP | Lycoming, Sullivan | 11 hr |
| Jan 25, 2:03 PM EST | River Flood Warning | CTP | Clinton | 14 hr |
| Jan 25, 2:53 PM EST | River Flood Warning | CTP | Cumberland, York | 31 hr |
| Jan 25, 3:34 PM EST | River Flood Warning | CTP | Lycoming | 37 hr |
| Jan 25, 3:34 PM EST | River Flood Warning | CTP | Lycoming, Northumberland, Union | 37 hr |
| Jan 25, 3:34 PM EST | River Flood Warning | CTP | Northumberland, Union | 37 hr |
| Jan 25, 3:34 PM EST | River Flood Warning | CTP | Northumberland, Union | 37 hr |
| Jan 25, 6:01 PM EST | River Flood Warning | CTP | Blair, Huntingdon | 6 hr |
Nearby
River Flood Warnings in Pennsylvania, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.